Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Lower abdominal discomfort. Fatigue, dizziness and weight gain. UPT negative. Cause for this symptoms?

I ve been experiencing lower abdominal discomfort, not really cramping but that s the only way I can describe it, extreme fatigue , dizziness , shortness of breath with normal daily activities, extreme mood swings for what s normal for me, slight lower back discomfort, nausea, food aversions, cravings, bloating/ weight gain only in my lower abdominal region. I have taken home pregnancy tests but come up with only negatives. Is there anything else that could cause all of these symptoms at once besides pregnancy?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
yes,most of these symptoms can be due to a urinary tract usually present with lower abdominal pain,diziness,tiredness,nausea...some times also with burning sensation on micturition,and increased frequency of micturition.there can be fever is better for you see a physician and get your urine tested,so that correct diagnosis can be made.meanwhile,you take plenty of oral fluids.
hope you find this information usefull.wishing you a fast recovery.thank you.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor